[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] Site Problem - red "blotch" from my Tender

> This bizarre blotch appears approx 24 hours after a new Tender has
> been inserted.  It may subside somewhat after 2 days and I have seem
> them disappear completely, but then after 3 days I remove the cannlua
> and place a new site anyway.  I'm using Humalog.
> My initial thoughts are:
> 1	Allergy to the teflon itself.
> 2	Allergy to Humalog.

You can eliminate #2 by switching to Velosulin or some other insulin for 
a week (2 or more changes) and see if the blotch appears. If it does not, 
try an H/V mix and see if that helps. 

If switching insulins does not help, try changing infusion sets for 
another week. Possibly (ouch) bent needle -- you can probably get a 
couple of samples. That might be literally and figuratively a pain, but 
it would definitively answer the questions.
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml